Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cannot take testosterone due to increasing hematocrit. Viagra and CIAlis have stoppered working. Had mastectomy. Help?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3511 Questions
Question
I have low T and can't take testosterone due to it increasing my hematocrit drastically and I have 3 thrombophilias. Even Viagra and CIAlis have stoppered working. I am a physician. Much stress. On Cymbalta with 4 mg Abilify, and Klonopin . Psychological factors include wife with low libido, but she is always willing to try. She has has a mastectomy and now has her second rectocoele. I am 58 and cannot get an erection. Morning hard ons stopped 6 months ago. I had a subdural with 5 burr holes and a craniotomy 18 months ago, but had returned to an active sex life. Now it.s simply gone. Also have ileostomy from C diff caught in hospital during craniotomy. Thanks a lot. I just want my sex life back.
Posted Tue, 12 Nov 2013 in Sexual Problems
 
 
Answered by Dr. Raju A.T 9 hours later
Brief Answer:
Temporary Dysautonomia

Detailed Answer:
Hi,

Thanks for your query.

Erection is initiated by Parasympathetic division of autonomic nervous system. Due to stress induced by multiple surgeries, psychological factors etc the ANS would be temporarily defective resulting in erection dysfunction. This is the reason why Viagra too is not working.

I consider you need time to get out of this post surgical stress which may sum up to years in some. Meanwhile do practice mind and body relaxation exercises like Yoga and Meditation. These can fasten the process of de-stress.

Hope, I answered your query.

Regards,



Above answer was peer-reviewed by
 
Follow-up: Cannot take testosterone due to increasing hematocrit. Viagra and CIAlis have stoppered working. Had mastectomy. Help? 1 hour later
Sounds logical to me. I will do as you recommended. Thanks so much for your help. My wife also has a dysautonomia and we can join a yoga group together. Again, thanks for your very thoughtful answer..
 
 
Answered by Dr. Raju A.T 8 hours later
Brief Answer:
You are welcome

Detailed Answer:
Thanks for using this service.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor